MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785
Medical Device Problem Codes Defective Component (2292); Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Adult Respiratory Distress Syndrome (1696); Pneumothorax (2012); Unintended Extubation (4564)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: a case of thoracic pneumatosis due to severe coughs and tracheal tube displacement induced by tracheal tube size mismatch source: ja clinical reports, (2019) 5:8 https://doi.Org/10.1186/s40981-019-0227-0.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of clinical reports, the patient with chronic heart failure was admitted to the intensive care unit (icu) due to respiratory failure.Immediately before admission, the patient's airway was stabilized using a cuffed 8.5mm tracheal tube.The air leakage did not stop with the regular intracuff pressure (25cm h2o) due to the tracheal tube mismatch.The diameter of the patient's trachea was too large for the tube used- a diameter of 28.6mm.A higher intracuff pressure of 35cm h2o was applied to prevent air leakage and tracheal tube movement.Three days after admission, a chest x-ray showed a medial stripe sign and basilar hyperlucency indicating pneumomediastinum and pneumothorax.Patient's airway was converted to percutaneous tracheostomy.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key12005881
Report Number2936999-2021-00567
Device Sequence Number19909946
Product Code BTR
UDI-Device Identifier10884522007627
UDI-Public10884522007627
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18785
Device Catalogue Number18785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight43